# SDR TRBA2007073

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 22,308 hours, 25,030 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 04261H6274
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEVELOPED CRACK IN F/O'S WINDSHIELD DURING DEPARTURE CLIMBING (FROM SXM) THROUGH 4,000 FT FOR 10,000 FT.  REMOVED AND REPLACED F/O WINDSHIELD AS PER JIC NR 56-11-00.
